MathSciNet Relay Station
MathSciNet bibliographic data
MR1827616 93B12 (93C55)
Cheng, Chih-Chiang; Lin, Ming-Hsiung; Hsiao, Jia-Ming Sliding mode controllers design for linear discrete-time systems with matching perturbations. Automatica J. IFAC 36 (2000), no. 8, 1205–1211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement